# SDR ASAA2013111696430

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,559 hours, 8,066 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6835
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 32,827 hours, 13,330 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START DURING AFTER START CHECKLIST LT PACK LIGHT ILLUMINATED ON RECAL AND WENT OUT WHEN MASTER CAUTION DEPRESSED.  ACFT GROUNDED.  REPLACED TEMP CONTROL VALVE AND OPS CHECKED GOOD IAW AMM 21-51-10-000-801 AND -860-004.
